# SDR DL76L970392

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- System (JASC): 2430 · DC Generating System
- Part: Circuit Breaker
- Condition: Failed
- Location: Standby Power
- Component: MS277436
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MALFUNCTION ON STBY DC BUS, BREAKER 6AZ WAS POPPED.  WHEN RESET ALL MALFUNCTIONS DISAPPEARED EXCEPT LT ENG EEC WAS IN ALT MODE.  A/T INOP ASSOC MALFUNCTION.  MAINT IN PROGRESS.  REPLACED C/B C872, RELAT K109 AND STANDBY POWER SYSTEM, OPS CHECK GOOD.
